Benylin Mucus Cough And Cold All In One Tablets 16 | Desertcart UAE
Benylin Mucus Cough & Cold All in One Tablets, 16 each
3.9/5
Product ID: 120355119
Secure Transaction
12 interest-free installments with tabby
Frequently Bought Together
Description
Helps Reduce Cough Intensity From Day 1.- Benylin Mucus Cough and Cold All in One. The all-in-one max strength guaifenesin formula works deep down in the chest to help clear mucus symptoms from day 1
Benylin Mucus Cough and Cold All in One Relief Tablets contains Guaifenesin which loosens and thins chest mucus, making it easier for you to cough up and to lighten the weighty feeling on your chest
Helps Clear Your Airways And Reduce Cough Intensity From Day 1 - Benylin Mucus Cough and Cold tablets contains Phenylephrine, a nasal decongestant which helps reduce swelling in the passages of the nose and mucus production so that you can breathe more easily
Benylin Mucus Cough and Cold tablets contains Paracetamol relieves pain and helps reduce your temperature if you have a fever
Provides relief of symptoms associated with colds and flu, including aches and pains, headache, blocked nose and sore throat, chills and chesty coughs
Over 50 Years Cough Experience - Benylin is currently the number one selling UK cough brand*
Benylin Mucus Cough and Cold All in One Relief Tablets. Always Read The Label
Product Description
Benylin Mucus Cough and Cold - All in One Relief Tablets 16 Tablets Power Through Your Cold This Winter Benylin Mucus Cough and Cold All in One Relief Tablets gives you all-in-one relief from your mucus symptoms, it gets to work on nasal mucus and also loosens chest mucus making it easier to cough up. It also relieves pain and fever. Guaifenesin loosens and thins chest mucus, making it easier for you to cough up and to lighten the weighty feeling on your chest. Phenylephrine is a nasal decongestant which helps reduce swelling in the passages of the nose and mucus production so that you can breathe more easily. Paracetamol relieves pain and helps reduce your temperature if you have a fever. A cough is a reflex action to clear your airways of phlegm and irritants such as dust. A mucus cough is a productive cough which means mucus is produced to help clear your airways. Benylin is currently the number one selling UK cough brand*. Directions: Swallow the tablets whole with water. Do not chew. Dosage: Adults, the elderly and children 12 years and over: 2 tablets every 4 hours, as required. Do not take more than 8 tablets (4 doses) in any 24 hour period. Do not exceed the stated dose. Not suitable for children under 12 years. If your symptoms persist or worsen, you must see a doctor or pharmacist.
Ingredients
Active Ingredients: Each Tablet Contains The Active Ingredients: Paracetamol 250 Mg, Guaifenesin 100 Mg And Phenylephrine Hydrochloride 5 Mg
P.when('A').execute(function(A) {
A.on('a:expander:toggle_description:toggle:collapse', function(data) {
window.scroll(0, data.expander.$expander[0].offsetTop-100);
});
});
Safety Warning
Warning: do not exceed the stated dose. Contains paracetamol do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well. If symptoms persist consult your doctor. If you are taking medication or are under medical care, consult your doctor before using this medicine. Do not take with other flu, cold or decongestant products. Keep all medicines out of the reach and sight of children.
See more
Reviews
3.9
All from verified purchases
C**N
Worked
Worked ok
Common Questions
Trustpilot
TrustScore 4.5 | 7,300+ reviews
Imran F.
Very reliable shop with genuine products. Will definitely buy again!
2 weeks ago
Ali H.
Fast shipping and excellent packaging. The Leatherman tool feels very premium and sturdy.
Warning: do not exceed the stated dose. Contains paracetamol do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well. If symptoms persist consult your doctor. If you are taking medication or are under medical care, consult your doctor before using this medicine. Do not take with other flu, cold or decongestant products. Keep all medicines out of the reach and sight of children.\n\n
","image":["https://images-na.ssl-images-amazon.com/images/I/71B7pa4kMmL.jpg","https://images-na.ssl-images-amazon.com/images/I/91UEKxapUQL.jpg","https://images-na.ssl-images-amazon.com/images/I/71-SiSaj%2B-L.jpg","https://images-na.ssl-images-amazon.com/images/I/71KEjINSNYL.jpg","https://images-na.ssl-images-amazon.com/images/I/71o622mqFjL.jpg","https://images-na.ssl-images-amazon.com/images/I/71SRVestOoL.jpg","https://images-na.ssl-images-amazon.com/images/I/91kLtTk3xwL.jpg"],"offers":{"@type":"Offer","priceCurrency":"AED","price":"0.44","itemCondition":"https://schema.org/NewCondition","availability":"https://schema.org/OutOfStock","shippingDetails":{"deliveryTime":{"@type":"ShippingDeliveryTime","minValue":8,"maxValue":8,"unitCode":"d"}}},"category":" coldandflu","review":[{"@type":"Review","reviewRating":{"@type":"Rating","ratingValue":"5.0"},"author":{"@type":"Person","name":"C***N"},"datePublished":"Reviewed in the United Kingdom on 12 October 2019","name":"\n\n\n\n\n\n\n\n \n \n Worked\n \n","reviewBody":"Worked ok"}],"aggregateRating":{"@type":"AggregateRating","ratingValue":5,"bestRating":5,"ratingCount":1}}